# SDR CALA2014010290040

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 52,003 hours, 12,821 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Noisy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16ABC LT BALLAST NOISY.  DISCONNECTED THE BALLAST ASSEMBLY AT ROW 16ABC OVERHEAD.  PLACED THE ABOVE ITEM ON PLACARD 332 1A.  NEED MORE TIME TO TROUBLE SHOOT. OK TO CONTINUE FOR SERVICE IAW THE MEL.  REPLACED BALLAST ASSEMBLY, OPERATIONS CHECKED OKAY.
